Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/12609
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorCarey, Alan L.en
dc.contributor.authorWang, Bai-Lingen
dc.contributor.authorZhang, R. B.en
dc.contributor.authorMcCarthy, Jimen
dc.date.issued1997en
dc.identifier.citationLetters in Mathematical Physics, 1997; 39(3):213-228en
dc.identifier.issn0377-9017en
dc.identifier.urihttp://hdl.handle.net/2440/12609-
dc.language.isoenen
dc.titleSieberg-witten monopoles in three dimensionsen
dc.typeJournal articleen
dc.identifier.doi10.1023/A:1007319915035en
Appears in Collections:Physics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.